×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

missuse of pill

More
4 years 6 months ago #1 by buster
buster replied the topic: missuse of pill
Thank you so much for your kind reply and advice. Thankfully my period has started so it must just have been very late. That or a very early miscarriage. Either way I must have just been panicing so now we will be very careful from now on since niether me nor my husband are ready to have kids this early. We havnt even been on our hunnymoon yet! Thank you again for your help!

Please Log in or Create an account to join the conversation.

More
4 years 6 months ago #2 by Meg11
Meg11 replied the topic: missuse of pill
Hey there, I am not a doctor and there are SO many types of pills and various symptoms that can go along with each one so I really can't tell you what is going on....What I CAN do though is help you find someone who can! What I would do in your shoes is to stop having sex at least until you know if you are pregnant or not, that way you do not risk pregnancy while you wait to figure this all out....make sense? Alright, now visit this website, http://optionline.org/ , Enter your postal code into the site and it will give you the contact info for the center nearest you where you can get a FREE and CONFIDENTIAL pregnancy test and possibly an ultrasound....they can better help you find local resources or help you find a good doctor to go see....I hope you are able to make it in and find answers soon! Please come back and let me know what you find out! Love Meg
The following user(s) said Thank You: buster

Please Log in or Create an account to join the conversation.

More
4 years 6 months ago #3 by buster
buster created the topic: missuse of pill
I took the pill (microgynon 30 ed) for a week in the wrong week and had unprotected sex a few times in that week. We used a condom after I stopped taking them. When I stoped taking them I had (I think) a withdrawal bleed and since then iv had spotting but no period yet, should I panic? Am I pregnant? I havnt had any symptons that can't be explained away, nose bleeds- hot temp, nausea-im travel sick and nausea's anyway, tiredness-had a busy few weeks before and stressed, Sick in mouth a few times a day-acid in stomach, faintness and head aches-I havnt worn my glasses in ages so head aches are normal for me. Am I reading too much into this? If iv had withdrawal bleeding would that have prevented implantation?

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl